# SDR REXA2015090800850

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 18,114 hours, 11,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP MISSING IN FRONT 13CD.  INSTALLED NEW EMER FLOOR LIGHTING STRIP IN FRONT OF 13CD IAW AMM 33-51-01.
